# SDR C2XA11CL218

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 26,791 hours, 20,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE THE PROBLEM.  RELAYS KO453, KO353, AND KO025 WERE REPLACED.  THE NOSE GEAR WAS RESERVICED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS TEST FLOWN WITH NO DEFECTS.
